# SDR USAA920082010

- Difficulty date: November 1, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- Aircraft time: 76,461 hours, 14,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 100T14404
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM MONITOR MAJOR REPAIR NR 6056529 CORROSION ON TEE FITTING AT BS955 TO BS977, S22R TO S23R, RBL90.  REPAIRED TEE FITTING AT BS955 TO BS977, S22R TO S23R, RBL90 IAW US AIRWAYS EA NR 134048.
